# SDR IPXA2020082459445

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N357UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37876
- Aircraft time: 18,330 hours, 6,442 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: False Indication
- Location: Fwd Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB.  FWD CARGO DOOR LIGHT ON IN FLIGHT.  C/W FIM 52-71-00-815-807 PARA1, 11, & 22 IAW MM 52-33-00 / 501.
